Log in
AF Association
14,943 members17,906 posts

13 Days Post Ablation

Since last Friday my HR has been fluctuating between 80 and 110 (normal for me is 50). I've been to A&E and been seen by cardiology team and have been assured it's not AF but tachycardia. A&E cardiologist told me take my bisoprolol every day and cardiology team prescribed Amiodarone 200mm once a day.

On leaving hospital, post ablation, was given Omeprazole. My question has anyone ever had any adverse reaction from Omeprazole?

4 Replies
oldestnewest

It didn't suit me it gave me stomach pains and cramps. I stopped taking it. My friend had the same issues with it.

1 like
Reply

Thank you. I haven't suffered any stomach pains or cramps but the GP has taken me off them.

Reply

Pretty normal, many folks have elevated HR after ablation. Had mine almost 4 weeks ago. First 2 weeks HR high 80 to low 90. Normal resting HR prior ablation 65-70. After 2 weeks it started going down, now on 75-82. You will see it will get better, cheers T.

1 like
Reply

Thanks Thomas. Fingers crossed.

Reply

You may also like...